default-icon
Face turning black
My face is turning black or dark, what will be the reason? Diagnosed PBC and under medication for liver function and vitamin tablets past from a month.
4084 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Darkening of skin is one of the symptoms of primary biliary cholangitis... There is currently no known specific treatment for PBC. Vitamins A, D and K can be prescribed, usually when jaundice is present; cholestyramine and antihistamines can successfully relieve itching. Ursodeoxycholic acid, a bile salt, has been shown to improve liver function and delay the development of fibrosis..Consult dermatologist once for clinical examination if any other cause they will do the needful.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?

This question featured in :

Skin tag turning black Diabetic feet turning black Why are my toe nails turning black
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.